Luong Dang Ky, Endpoint estimates for commutators of singular integrals related to Schrödinger operators, Rev. Mat. Iberoam. Vol.31 (2015), pp. 1333–1373. Preprint ViAsM15.42


Nguyen Thac Dung and Nguyen Ngoc Khanh, Gradient estimates of Hamilton - Souplet - Zhang type for a general heat equation on Riemannian manifolds, Arch. Math. 105 (2015), 479–490Preprint ViAsM15.20


Pham N. Anh; Le Q. Thuy and Do D. Thanh, A Fixed Point Scheme for Nonexpansive Mappings, Variational Inequalities and Equilibrium Problems, Vietnam Journal of Mathematics, , Issue 1, pp 71-91


Pham N. Anh; Le Q. Thuy and Do D. Thanh, A Fixed Point Scheme for Nonexpansive Mappings, Variational Inequalities and Equilibrium Problems, Vietnam Journal of Mathematics, , Issue 1, pp 71-91


S. D. Quang, Second main theorems for meromorphic mappings intersecting moving hyperplanes with truncated counting functions and unicity problem,Abh. Math. Semin. Univ. Hambg. (2015), (Available online 16 November 2015), PreprintsViAsM15.17.


Dang Vo Phuc and Nguyen Sum, On the generators of the polynomial algebra as a module over the Steenrod algebra,Comptes Rendus - Mathematique, Volume 353, Issue 11, November 2015, Pages 1035-1040, Preprints.


Nguyen Sum and Nguyen Khac Tin, Some results on the fifth Singer transfer, East-West Journal of Mathematics, Vol. 17, No. 1 (2015), 70-84, . Preprints ViAsM15.36.


Ali Moussaoui, Nguyen Ngoc Doanh and Pierre Auger, Analysis of a model describing stage-structured population dynamics using hawk-dove tactics, ARIMA Journal, vol. 20(2015), pp. 127-143, .


Pham Hoang Ha and Nguyen Van Trao, Non-integrated defect relations for the gauss maps of complete minimal surfaces with finite total curvature, Journal of Mathematical Analysis and Applications. 430 (2015), pp 76-84, . Preprints ViAsM14.54.


Phung Van Manh, On configurations of points on the sphere and applications to approximation of holomorphic functions by lagrange interpolants, Computational Methods and Function Theory, Volume 15, September 2015, Issue 3, pp 403-425, .Preprints ViAsM15.03.


Hai Mau Le, Hong Xuan Nguyen and Hung Viet Vu, Some characterizations of the class $Em(Ω)$ and applications, Ann. Polon. Math. 115 (2015), pp 145-163, . Preprints ViAsM13.21.


Dinh Dung and Bung Cung Vu, A Splitting algorithm for system of composite monotone inclusions, Vietnam Journal of Mathematics, June 2015, Volume 43, Issue 2, pp 323-341, . Preprints ViAsM14.05.


Dinh Dung and Tino Ullrich, Lower bounds for the integration error for multivariate functions with mixed smoothness and optimal Fibonacci cubature for functions on the square, Mathematische Nachrichten, Volume 288, Issue 7, May 2015, pp 743–762, . Preprints ViAsM14.01.


Ha Huy Bang and Vu Nhat Huy, A new Bohr-Nikol'skill inequality, Integral Transforms and Special Functions, 27 (2016), No. 1, 55–63, . Preprints ViAsM14.12.


Le A. Tuan and Vu N. Phat,Finite-time stability and H∞ control of linear discrete-time delay systems with norm-bounded disturbances, Acta Math Vietnamica (Available online August 2015 ). Preprints ViAsM15.01.


Doan Trung Cuong and Pham Hong Nam,Hilbert coefficients and partial Euler–Poincaré characteristics of Koszul complexes of d-sequences, Journal of Algebra, Volume 441, 1 November 2015, pp 125–158.


Q.H. Phan, A.T. Duong,Liouville-type theorems for a quasilinear elliptic equation of the Hénon-type, Nonlinear Differential Equations and Applications NoDEA, (Available online 05 August 2015).


Phuong Chi Kieu,A theorem on the approximation of plurisubharmonic functions in Lelong classes, Indagationes Mathematicae, Volume 26, Issue 2, 16 March 2015, pp 445–453. Preprints ViAsM15.02.


Phuong Chi Kieu,Local polynomial convexity of graphs of functions in several variables, Journal of Mathematical Analysis and Applications, Volume 433, Issue 1, 1 January 2016, Pages 473–486. Preprints ViAsM15.08.


Le Cong Trinh,Some Positivstellensätze for polynomial matrices, Positivity, Volume 19, Issue 3, September 2015, pp 513-528.Preprints ViAsM14.23.


J. Y. Abuhlail, S. N. Il'in, Y. Katsov and T. G. Nam,On V-semirings and Semirings All of Whose Cyclic Semimodules Are Injective, Communications in Algebra (Available online 21 Jul 2015).


N. T. Toan and L. Q. Thuy ,Second-order necessary optimality conditions for a discrete optimal control problem with mixed constraints, Journal of Global Optimization (Available online July 2015 ). Preprints ViAsM14.33.


Pham Van Trung,Orbits of rotor-router operation and stationary distribution of random walks on directed graphs, Advances in Applied Mathematics, Volume 70, September 2015, pp 45–53. Preprints ViAsM14.13.


Ngo Dac Tan,On vertex disjoint cycles of different lengths in 3-regular digraphs, Discrete Mathematics, Volume 338, Issue 12, December 2015, pp 2485–2491. Preprints ViAsM14.56.


P. D. Khanh, J.-C. Yao and N. D. Yen , The Mordukhovich Subdifferentials and Directions of Descent , Journal of Optimization Theory and Applications (Available online June 2015 )


L. X. Chau Ngo, K. A. Nguyen, M. van der Put, and J. Top, Equivalence of differential equations of order one, Volume 71, November–December 2015, pp 47–59 . Preprints ViAsM12.36.


L.V. Hien L.H. Vu, V.N. Phat, Improved delay-dependent exponential stability of singular systems with mixed interval time-varying delays, IET Contr. Theory Appl. vol. 9, 2015, pp 1364-1375.


Ha Huy BANG and Vu Nhat HUY, A Study of Behavior of the Sequence of Norm of Primitives of Functions in Orlicz Spaces Depending on Their Spectrum, TOKYOJ. Math, Vol. 38, No.1, 2015 (Available online March 2015)


P. K. Anh and D.V. Hieu, Parallel hybrid methods for variational inequalities, equilibrium problems and common fixed point problems,Vietnam Journal of Mathematics (Available online March 2015). Preprints ViAsM14.49..


P. K. Anh and D.V. Hieu, Parallel and sequential hybrid methods for a finite family of quasi $\phi$- asymptotically nonexpansive mappings, J. Appl. Math. Comput.,Volume 48, Issue 1-2, June 2015, pp 241-263. Preprints ViAsM14.50.


Nguyen Xuan Hong, The locally F-approximation property of bounded hyperconvex domains, Journal of Mathematical Analysis and Applications (Available online 1 April 2015) . Preprints ViAsM15.06.


T. T. H. An, W. Cherry, and J. T.-Y. Wang, Supplement and Erratum to “Algebraic degeneracy of non-Archimedean analytic maps” [Indag. Math. (N.S.) 19 (2008) 481–492], Indagationes Mathematicae, Volume 26, Issue 2, 16 March 2015, Pages 329–336.


Volker Mehrmann and Do Duc Thuan, Stability Analysis of Implicit Difference Equations Under Restricted Perturbations, SIAM. J. Matrix Anal. & Appl., 36(1), 178–202. (25 pages), Preprints ViAsM13.17.


Kévin Perrot and Trung Van Pham, Feedback Arc Set Problem and NP-Hardness of Minimum Recurrent Configuration Problem of Chip-Firing Game on Directed Graphs, Annals of Combinatorics, February 2015.


Huynh Van Ngai and Phan Nhat Tinh, Metric Subregularity of Multifunctions: First and Second Order Infinitesimal Characterizations, Mathematics of Operations Research, Preprints ViAsM12.12.


Nguyen Sum, On the Peterson hit problem, Advances in Mathematics, Volume 274, 9 April 2015, Pages 432–489, Preprints ViAsM13.25..


Nguyen Van Huan, On the complete convergence for sequences of random vectors in Hilbert spaces, Acta Mathematica Hungarica (Available online June 2015 ), Preprints ViAsM14.25.


Nam-Ky Nguyen and Tung-Dinh Pham, Searching for D-Efficient Equivalent-Estimation Second-Order Split-Plot Designs, Journal of Quality Technology, Vol. 47, No. 1, January 2015, Preprints ViAsM14.19.